# SDR 96ZZZX5482

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36PB
- Make and model: Piper PA-31-350
- Aircraft serial: 317405128
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bolt
- Part number: LW315531
- Condition: Broken
- Location: Turbo Mount
- Part time: 900 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBO SUPPORT BOLT FOUND BROKEN 3 INCHES FROM HEAD.  BROKEN IN SHEAR.  SUBMITTER STATED THIS IS RECURRING PROBLEM WITH UPPER LT MOUNT BOLT FOR TURBO SUPPORT ASSY.  SUBMITTER SUGGESTS BOLT WITH MORE STRENGTH.
